# SDR 9JLA2011120706313

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,743 hours, 9,659 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223647
- Part serial: 6005TW
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 1,894 hours, 1,111 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE HYDRAULIC PRESSURE NR 2 LOW PRESSURE ANNUNCIATOR ILLUMINATED.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE HYDRAULIC LOW PRESSURE SWITCH DEFECTIVE.  REMOVED THE DEFECTIVE SWITCH S/N 6005TW AND INSTALLED A NEW LOW PRESSURE SWITCH P/N 211C223-647 S/N M024538.  FUNCTIONAL CHECKS SATISFACTORY.
